Skip to main content
U.S. flag

An official website of the United States government

Official websites use .gov
A .gov website belongs to an official government organization in the United States.

Secure .gov websites use HTTPS
A lock ( ) or https:// means you’ve safely connected to the .gov website. Share sensitive information only on official, secure websites.

Identities for Negative Moments of Quadratic Forms in Normal Variables

Published

Author(s)

Andrew L. Rukhin

Abstract

Two formulae for the central inverse moments of a Quadratic form in normal variables and of the ratio forms are established.  They relate the quadratic form determined by a positive definite matrix to that defined by the inverse matrix.  
Citation
Statistics and Probability Letters
Volume
79
Issue
8

Keywords

Fractional derivatives, Moment generating function, Multiple hypergeometric function, Ratio of Quadratic forms in normal vectors

Citation

Rukhin, A. (2009), Identities for Negative Moments of Quadratic Forms in Normal Variables, Statistics and Probability Letters, [online], https://tsapps.nist.gov/publication/get_pdf.cfm?pub_id=152108 (Accessed May 22, 2024)

Issues

If you have any questions about this publication or are having problems accessing it, please contact reflib@nist.gov.

Created April 15, 2009, Updated February 19, 2017